# SDR LR7A2024111903601

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,694 hours, 10,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30071
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND INTERNAL AND EXTERNAL SIDE OF FUSELAGE SKIN CORRODED AT FS627-697, RBL60-62, WL143-145. / REPAIRED IAW LAC MEA 382-53-24-178.    NR# 1001187595, 1001195276.
